MAUDE Adverse Event Report: PARKER MEDICAL PARKER FLEX-TIP; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC), PAR

PARKER MEDICAL PARKER FLEX-TIP; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC), PAR
Model Number H-PFNC-65,H-PFNC-70
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Interruption in therapy caused the patient to be re-intubated.Patient involvement as the inflation tube falling out could cause hypoxia.The ifu instructs users to test for proper inflation of the cuff prior to intubation and this is a common practice in an intubation procedure.
 
Event or Problem Description
Cuffs are leaking. .
 
Additional Manufacturer Narrative
Interruption in therapy caused the patient to be re-intubated.Patient involvement as the inflation tube falling out could cause hypoxia.The ifu instructs users to test for proper inflation of the cuff prior to intubation and this is a common practice in an intubation procedure.The complaint of leaking cuffs regarding parts i-pfnc-65 and i-pfnc-70 was confirmed via photos.The samples were returned but had to be discarded due to contamination.The root cause cannot be determined but could possibly be a result of the cuff having a pin hole in it.A risk assessment was performed using rma-20024b, rev 1 and the severity rating was determined to be 6/10 which does not require the initiation of a capa.There have been 4 complaints against h/i-pfnc in the past 24 months.All 4 of those complaints were regarding leaks.A resolution letter was sent to the customer.
 
Event or Problem Description
Cuffs are leaking. .
 
Additional Manufacturer Narrative
Interruption in therapy caused the patient to be re-intubated.Patient involvement as the inflation tube falling out could cause hypoxia.The ifu instructs users to test for proper inflation of the cuff prior to intubation and this is a common practice in an intubation procedure.The complaint of leaking cuffs regarding parts i-pfnc-65 and i-pfnc-70 was confirmed via photos.The samples were returned but had to be discarded due to contamination.The root cause cannot be determined but could possibly be a result of the cuff having a pin hole in it.A risk assessment was performed using rma-20024b, rev 1 and the severity rating was determined to be 6/10 which does not require the initiation of a capa.There have been 4 complaints against h/i-pfnc in the past 24 months.All (b)(4) of those complaints were regarding leaks.A resolution letter was sent to the customer.Udi related data quality updates only.
 
Event or Problem Description
Cuffs are leaking.

Brand Name
PARKER FLEX-TIP
Common Device Name
ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC), PAR
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou TX 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17935631
Report Number3000219639-2023-00031
Device Sequence Number20420739
Product Code BTR
UDI-Device Identifier10749065031655
UDI-Public(01)10749065031655(10)2203NC0480K,(01)10749065031709(10)2206NC1425J
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFNC-65,H-PFNC-70
Device Catalogue NumberH-PFNC-65,H-PFNC-70
Device Lot Number2203NC0480K, 2206NC1425J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer09/13/2023
09/13/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date12/04/2023
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown